On the Solvability of One Class of Nonlinear Integral Equations with a Noncompact Hammerstein–Stieltjes-Type Operator on the Semiaxis

  • A. Petrosyan
  • Kh. A. Khachatryan

Abstract

We study a class of nonlinear integral equations with a noncompact operator of the Hammerstein–Stieltjes-type on the semiaxis. The existence of positive solutions is proved in various function spaces by using the factorization methods and specially chosen successive approximations.
Published
25.01.2015
How to Cite
PetrosyanA., and KhachatryanK. A. “On the Solvability of One Class of Nonlinear Integral Equations With a Noncompact Hammerstein–Stieltjes-Type Operator on the Semiaxis”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 1, Jan. 2015, pp. 106–127, http://umj.imath.kiev.ua/index.php/umj/article/view/1966.
Section
Research articles